| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2; -9.50 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The lens had tore during injection/delivery into the eye but the lens remains implanted.It was additionally noted "doing great happy with vision, 0 complaints.Tear in iol not visible on undilated state of eye".The cause of the event was reported as the device.